Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Heuristic reasoning in applied mathematics


Author: G. F. Carrier
Journal: Quart. Appl. Math. 30 (1972), 11-15
DOI: https://doi.org/10.1090/qam/99744
MathSciNet review: QAM99744
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Prandtl, Uber Flussigkeitbewegung bei sehr kleiner Reibung, Verh. d. III. Math-Kongr., Heidelberg, 1904, p. 484
  • [2] P. S. Laplace, Theorie analytique des probabilities, Vol. I, part 2, chapter 1, Paris, 1820
  • [3] G. I. Taylor, Diffusion by Continuous Movements, Proc. London Math. Soc. (2) 20 (1921), no. 3, 196–212. MR 1577363, https://doi.org/10.1112/plms/s2-20.1.196


Additional Information

DOI: https://doi.org/10.1090/qam/99744
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society